# SDR UALA2011110706012

- Difficulty date: November 5, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 44,122 hours, 11,505 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 79027013
- Part serial: 171
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R ENG BLEED PRESS ISSUE, RTFL.  REPLACED PRESSURE REGULATOR VALVE PER MM.  RAN ENGINE AT IDLE VALVE OPERATES OK RAN 2 AIR PACKS DUCT PRESSURE STAYED AT 18 TO 20 PSI OPERATION OK.
